# SDR ABXA080087

- Difficulty date: February 29, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 58,698 hours, 55,432 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 39208025503
- Part serial: DL74
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PUTTING GEAR HANDLE DOWN, HEARD LOUD BANG AND SHUTTER IN AIRCRAFT.  NORMAL GEAR INDICATION.  FOUND RIGHT MAIN LANDING GEAR ACTUATOR EYE BOLT PULLED OUT OF THE ACTUATOR.  REPLACED THE RIGHT MAIN LANDING GEAR ACTUATOR IAW DC9 AMM 32-32-02.
